Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What causes ncreased sensitivity of the penis head with an early ejaculation?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9297 Questions
Question
With in the last year my penis head has become very sensitive to the point I can only last about 10 sec but before that I didn’t have this problem I could last for a long time what could be wrong it is most sensitive around the rim and have slight pain in that area part of the time well shortly before I started having this problem I did have a vasectomy the area that is really sensitive is on the top side on the rim I also had a uti when this started to bother me and it was really bad for the first 6 months if it rubbed anything i would be in alot of pain
Posted Wed, 5 Feb 2014 in General Health
 
 
Answered by Dr. Praveen Tayal 29 hours later
Brief Answer: Due to reflex activity of ejaculatory system Detailed Answer: Hello, Thanks for posting your query. The increased sensitivity of the penis head with an early ejaculation is likely to be due to reflex activity of ejaculatory system related to neurological causes. Repeated masturbation or any injury to the area can cause such a problem. Try distracting yourself when you feel you are about to ejaculate. Take a deep breath and stay relaxed during intercourse. Also do not worry about performance and talk to your partner openly about any apprehensions if you have. Other treatment methods which I suggest my patients with similar problems are stop-start or squeeze-pause technique. In stop start technique, near ejaculation, stop stroking and relax and think about something else. In squeeze- pause technique, squeeze the end or the tip of the penis for 10 to 20 seconds when you are close to ejaculation and then resume stimulation after withholding for half a minute. If the symptoms persist then desensitizing creams and SRRI (selective serotonin reuptake inhibitors) may need to be prescribed for which you have to consult a urologist. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Follow-up: What causes ncreased sensitivity of the penis head with an early ejaculation? 12 hours later
What ssri would I be able to take because my work is very strict on what meds I take they can't affect alertness, coordination, reactions, response or make me drowsy
 
 
Answered by Dr. Praveen Tayal 12 hours later
Brief Answer: SSRIs will affect alertness. Detailed Answer: Hello. Thanks for writing again. SSRIs will affect the alertness and may cause drowsiness. It is best to use topical desensitizing creams first and see if it helps. SSRIs are prescription medicines and should be taken only after a physical evaluation. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor